Endometriosis UK
34,057 members30,463 posts

4 months in on zoladex injections & pregnancy

Hi All new here, I am coming in to the 4th month of taking the Zoladex injections and HRT add-back pills (elleste duet), First couple of months i was pretty much pain free and suffering with the other symptoms . Recently the pain is creeping its way back in and getting worse day by day. DON'T GET ME STARTED ON THE HORMONES! i legit cannot cope with these mood swings it makes me feel so low and crappy about myself and being a waitress this isn't ideal (looking for a new job). I describe myself as a calm level headed person who only gets angry when necessary ... well not now a customer or my otherhalf just has to talk to me at the wrong time and i switch followed by hysterically crying.

Long story short did/does this happen with anybody else?

Myself and partner are looking to conceive after i finish my 6 months injections, how long do i have to wait for the Zoladex to completely be out of my system so its safe enough to try and conceive. I am so tempted to just stop the injections all together as i honestly can't handle the hormones and the pain is coming back anyway so has it really done it's job?

2 Replies
oldestnewest

Ive had zoladex twice befor and just starting my 3rd round i was told it takes a year befor you can start trying for children.

1 like
Reply

Hello Shazza33, sorry to hear you are having a bit of a rubbish time at the moment.

Zoladex is a GnRH Analogue and while this class of drug can be very effective at suppressing the symptoms of Endometriosis, mood changes are one of the known side effects of this treatment and many people find themselves feeling angry and tearful as a result.

If your levels of pain are increasing too despite your continuing Zoladex injections then I’d recommend that you get back in touch with your prescribing specialist and/or your GP. Every women’s experience of these kinds of treatments is completely unique and it may be that there is another that will work better for you.

You can download a detailed list of side effects published by Zolodex’s manufacturer here:

medicines.org.uk/emc/produc...

Sometimes, particularly with things like hormonal mood changes, it can be really helpful just to know that it is the drug making you feel short tempered and tearful. It can make it easier to cope with.

After a six month course, Zoladex is supposed to be out of your system within roughly 6-10 weeks, so that gives you a timeframe to consider when trying to work out whether to stick with the injections or not.

But please do get back in touch with your prescribing specialist / GP about how you are feeling. You know your body best, so if you are uncomfortable with the treatment’s effectiveness or any of it’s side effects then it is your right to ask for their advice and support.

Hope things improve soon, x X x

1 like
Reply

You may also like...